# SDR SWIA200413925

- Difficulty date: August 16, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,584 hours, 6,616 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Ap Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 OBLIQUE ANGLE IS CRACKED ON LT SIDE OF AFT PRESSURE BULKHEAD, APPROX .65 INCH LONG. (ITEM FOUND AT C-CHECK INSPECTION.)  INSTALLED ANGLE PN 601R-35012-51 IAW CRJ 200 SRM 51-42-06.
